| Model Number |
407458 |
| Medical Device Problem Codes |
Intermittent Capture (1080); Failure to Capture (1081)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Tachycardia (2095)
| Date of Event |
04/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient had a sustained ventricular tachycardia and on the same went into cardiac arrest, with possible external defibrillation administered.It was also reported that the right ventricular (rv) lead exhibited possible non-capture and also possible intermittent capture, on stored electrograms (egms).The patient was rushed to the catheter laboratory, where an unspecified surgical intervention was carried out.The patient was then transferred to the intensive care unit (icu).The rv lead remains in use.No patient complications have been reported as a result of this event.